| Model Number |
364979 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® urinalysis urine tube there was cracked tube.This event occurred 20 times.The following information was provided by the initial reporter.The customer stated: "the tubes are cracked.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples, but one (1) photo was provided for investigation.The photo was reviewed and the indicated failure mode for damage / scratch on product to the outside of the tube was observed.Additionally, one hundred (100) retention samples from bd inventory were evaluated by visual examination and the issue of damage was not observed as no issues were identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of damage / scratch on product based on the provided photo.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.